Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys my Regimen has been going great, only two pimples now :) Anyway for the past few days my eyes have been watering and been really itchy latley. I'm not sure if its the vapor from the BP or the Nuetrogena Moisturzer. What should I do? Also the Moisturizer makes my skin really really glossy O_O is that normal? Thanks.

Link to post
Share on other sites

What is your regimen? It might be since you're putting the bp too close to your eyes which might bother them.

Link to post
Share on other sites

What is your regimen? It might be since you're putting the bp too close to your eyes which might bother them.

Well my zits are right under my eyes, and I follow dans TO THE T.

Link to post
Share on other sites

Naw, its not burning today. It wasn't that the BP or Moisturizer was in my eyes, but it must have been the vapors making my eyes water. So thats all cleared up thanks guys. I just can't wait till this "crusting" stops.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×